# SDR AALA20090423TUL24

- Difficulty date: April 6, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- Aircraft time: 69,033 hours, 31,786 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 59524211
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON AFT OUTBOARD NR 1 GALLEY TIE DOWN AT STATION 160, AFT SIDE OF GALLEY DRAIN PAN.  REPLACED G1 GALLEY MOUNT PER AARD 51-00-00-012.
